High frequency asymptotics for the scattering matrix and the inverse problem of acoustical scattering

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)261-291
Number of pages31
JournalCommunications on Pure and Applied Mathematics
Volume29
Issue number3
DOIs
StatePublished - 1976

Fingerprint

Scattering Matrix
Inverse problems
Inverse Problem
Scattering

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{2e048b50187944298d18c9a2c92b66fd,
title = "High frequency asymptotics for the scattering matrix and the inverse problem of acoustical scattering",
author = "Andrew Majda",
year = "1976",
doi = "10.1002/cpa.3160290303",
language = "English (US)",
volume = "29",
pages = "261--291",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - High frequency asymptotics for the scattering matrix and the inverse problem of acoustical scattering

AU - Majda, Andrew

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=84980139704&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980139704&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160290303

DO - 10.1002/cpa.3160290303

M3 - Article

AN - SCOPUS:84980139704

VL - 29

SP - 261

EP - 291

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -